# SDR QXEA200500062

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 1,448 hours, 1,393 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Wing
- Part time: 1,448 hours, 1,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2430 DURING DESCENT AND CRUISE, THE DE-ICE PRESS CAUTION LIGHT CAME ON.  RUNNING THE APPROPRIATE CHECKLIST EXTINGUISHED THE LIGHT BUT IT CAME BACK ON WHEN BOOTS WERE SELECTED BACK ON.  THE LEFT, MOST OUTBOARD BOOT SEGMENT LIGHT FLICKERED OFF AND ON SEVERAL TIMES INSTEAD OF REMAINING ON STEADILY.  BOOT PRESSURE ON BOTH SIDES WAS NORMAL THROUGHOUT ALL OPERATIONS.  MAINTENANCE REPLACED NR 1 DDV.  PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DE-ICING SYSTEM.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
